# SDR ZESA20140805001

- Difficulty date: August 1, 2014
- Submitted: August 5, 2014
- Operation: Air carrier
- Aircraft: N511TH
- Make and model: Cessna 560CESSNA
- Aircraft serial: 0561
- Aircraft time: 4,533 hours, 3,582 cycles
- Engine: Pwa PW535A
- Engine time: 4,484 hours, 3,538 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Switch
- Part number: 53ND783041
- Condition: Faulty
- Location: Thrust Reverser
- Part time: 4,533 hours, 3,582 cycles
- Component: Thrust Reverser, 03ND78002
- Component part number: 99125462
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT AT ALTITUDE THE RT THRUST REVERSER UNLOCK LAMP CAME ON WITH THE MASTER WARNING, THE PILOTS FOLLOWED THEIR CHECKLIST & WENT TO EMER STOW, THE UNLOCK LIGHT STAYED ON, THE PILOTS DIVERTED & LANDED WITHOUT INCIDENT.  TROUBLESHOOTING WAS PERFORMED & FOUND TO BE THE THE RT THRUST REVERSER STOW SWITCH PN 53ND78304-1, THE SWITCH WAS REPLACED.
